# SDR FDEA201709132849

- Difficulty date: September 13, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 71,035 hours, 23,583 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA71321C
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR FRAME NR 7 LATCH SPOOL LOWER SUPPORT FITTING HAS A ONE INCH CRACK EMANATING FROM RETAINER HOLE AT THE FWD INBD SIDE OF FITTING.   INSTALLED A NEW SPOOL SUPPORT FITTING IAW SRM 51-33-01, FIG 1,  PAGE 1, VOL.2.
